# SDR SIMA200619405

- Difficulty date: July 3, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Unsecure
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FOUND EXTERNAL POWER DOOR WAS LEFT OPEN.  RETURNED TO ORD.  FOUND EXTERNAL POWER DOOR OPEN.  INSPECTED FOR DAMAGE AND NO DAMAGE FOUND.  CLOSED DOOR PER STANDARD MAINTENANCE PRACTICES.  AIRCRAFT RETURNED TO SERVICE.  (M)
